# SDR DALA2015072404612

- Difficulty date: July 22, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 35,553 hours, 18,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOORS 1L 1R EMERGENCY LIGHTS INOPERATIVE.  REPLACED EPSU AND BATTERY.  NO HELP. INT/EXT FAULT ON EPSU AND FAP FWD LT.
